Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Generalized derivatives and the de la Vallée Poussin derivative


Author: C. Kassimatis
Journal: Proc. Amer. Math. Soc. 17 (1966), 633-635
MSC: Primary 26.40
DOI: https://doi.org/10.1090/S0002-9939-1966-0192005-3
MathSciNet review: 0192005
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Denjoy, Sur l'intégration des coefficients différentiels d'ordre supérieur, Fund. Math. 25 (1935), 273-326.
  • [2] C. Kassimatis, Certain properties of the generalized integral of a finite Riemann derivative, Trans. Roy. Soc. Canad. Ser. III 53 (1959), 31-36.
  • [3] -, On generalized derivatives, Studia Math. 25 (1965), 369-371. MR 0179303 (31:3551)
  • [4] -, On the de la Vallée Poussin derivative, Proc. Amer. Math. Soc. 16 (1965), 1171-1172. MR 0186764 (32:4220)
  • [5] J. Marcinkiewicz and A. Zygmund, On the differentiability of functions and summabilily of trigonometrical series, Fund. Math. 26 (1936), 1-43.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.40

Retrieve articles in all journals with MSC: 26.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0192005-3
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society